It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-05-2005, 12:50 AM   #1
Inactive
(female)
 
Join Date: Jul 2005
Posts: 26
emmegirl85 HB User
Can't believe this is happening

I am having so many problems with birth control. I can't believe I ever got back on it. I put in the Nuvaring 2 days ago and my face, back, chest has totally broken out. I mean who wants to have sex when their body has acne on it, not sexy. I'm ready to just get off of birth control period. This is the 3rd one I've tried out in the last 2 months and I'm so sick of the side effects. Did anyone else break out with nuvaring really quickly? I was on it before and it made my skin totally clear in like a week and stayed that way. Ugh, I'm so frustrated. Do you think that things will get better soon or should I just say to heck with birth control? Has anyone had this experience?

 
Sponsors Lightbulb
   
Old 08-05-2005, 08:19 AM   #2
Senior Veteran
(female)
 
Join Date: Aug 2004
Location: Suburban P
Posts: 1,894
GLSheridan HB User
Re: Can't believe this is happening

Quote:
Originally Posted by emmegirl85
I am having so many problems with birth control. I can't believe I ever got back on it. I put in the Nuvaring 2 days ago and my face, back, chest has totally broken out. I mean who wants to have sex when their body has acne on it, not sexy. I'm ready to just get off of birth control period. This is the 3rd one I've tried out in the last 2 months and I'm so sick of the side effects. Did anyone else break out with nuvaring really quickly? I was on it before and it made my skin totally clear in like a week and stayed that way. Ugh, I'm so frustrated. Do you think that things will get better soon or should I just say to heck with birth control? Has anyone had this experience?

You need to give birth control time. Almost every health care provider will tell you that you need to allow at least 3 months of use for any birth control for the side effects to go away. Two days certainly isn't enough time for your body to adjust to the hormones.

No birth control is going to be without some initial problem.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Can someone please tell me what these MRI results mean in plain English? sattergren Spinal Cord Disorders 11 07-02-2010 07:14 AM
Have I had a miscarriage??? No one can tell me! morphette Miscarriage & Still Birth 2 12-08-2008 11:51 AM
Can love be enough? Yes! Friend999 Addiction & Recovery 0 04-10-2008 08:36 AM
any 1 tell me if u can get osteomyelitis prendi Bone Disorders 32 01-23-2008 06:43 PM
I am soooo frustrated! Can anyone help me understand this? shay4bliss Addiction & Recovery 19 05-29-2007 02:13 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:43 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!